MAUDE Adverse Event Report: SALTER LABS N/A; ADULT. ETCO2/O2 NASAL DIVIDED CANNULA, MALE LUER STYLE CO2 CONNECTOR. CLOSE

SALTER LABS N/A; ADULT. ETCO2/O2 NASAL DIVIDED CANNULA, MALE LUER STYLE CO2 CONNECTOR. CLOSE
Model Number 49SOFT-14-14
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 31 oct 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
It was reported that they come apart at multiple sites.
 
Event or Problem Description
It was reported that they come apart at multiple sites.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 31 oct 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.Dhr review: based on the device history record (dhr) review there were no abnormal processing issues noted.All products/packaging were produced per the approved manufacturing procedures, specifications, and inspections.Risk assessment: the ultimate risk is low, as that is the highest risk of the patient/caregiver and regulatory/compliance considerations: 1.Patient/caregiver: performed risk assessment with rma (b)(4) revision 5; the most closely associated risk is id r112 (p1=1, p2=1) with a probability of harm occurring p=1 and severity s=2 which is low risk.The calculated p1 based on complaints and sales in the previous 24 months is 1/5 - improbable.Therefore, the probability of harm occurring (p) remains the same as the rma and is determined to be low risk per ref-20001-c1 rev2.2.Regulatory/ compliance: reviewed ref-20001-c1 rev2, and there is low regulatory/ compliance risk.3.Brand recognition and customer impact: reviewed ref-20001-c1 rev2, and there is medium brand recognition/customer impact.Complaint history review: the complaint history was reviewed in grand avenue from reported dates 01-oct-2023 through 01-oct-2025, for the etco2 part family and failure mode "tubing is not connected or easily disconnected".There were 8 other complaint(s) reported for the same issue and part number under complaint-(b)(4) during the same timeframe.Sales = (b)(4) ea.Calculated occurrence (p1) = (9 complaint(s) / (b)(4)).Occurrence ranking = 1/5 - improbable.

Brand Name
N/A
Common Device Name
ADULT. ETCO2/O2 NASAL DIVIDED CANNULA, MALE LUER STYLE CO2 CONNECTOR. CLOSE
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167 parq
ind. las ameri - hor sur cd ju
chihuahua mexico, mexico 32596
MX   32596
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key23444237
Report Number3004748541-2025-00106
Device Sequence Number4632926
Product Code CCK
UDI-Device Identifier00607411945816
UDI-Public(01)00607411945816(10)571042
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K151421
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number49SOFT-14-14
Device Catalogue Number49SOFT-14-14
Device Lot Number571042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown